| Catalog Number |
TRM-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side "rupture" confirmed via imaging and "exchange from textured to smooth due to the concern with the product".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.